# SDR QXEA2008110401158

- Difficulty date: October 30, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 25,358 hours, 36,682 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82920010307
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PDX - ON DOING DAILY CHECKS, PERFORMED PTU TEST AND LOST ALL HYD ON THE NR 2 SYSTEM.  HYDRAULIC FLUID IS ALL OVER ROWS 3/4/5 SEATS.  ENGINE SHUTDOWN WITH IN 1 MIN.  REPLACED CRACKED NOSE GEAR DOWN LINE, CHECK GOOD.  PERFORMED EDP HYD FLUID LOSS INSP IAW MM 05-50-33-280-801, NO DEFECTS.  CLEANED AIRCRAFT AND INSTALLED NEW SEAT COVERS, OVERHEAD BINS, PSU'S, AND OTHER INTERIOR EQUIPMENT AS REQUIRED.  RETURNED TO SERVICE.
